A new proof of Lucas’ Theorem

Alexandre Laugier and Manjil P. Saikia
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 18, 2012, Number 4, Pages 1—6
Download full paper: PDF, 171Kb

Details

Authors and affiliations

Alexandre Laugier
Lycée professionnel hotelier La Closerie
10 rue Pierre Loti – BP 4, 22410 Saint-Quay-Portrieux, France

Manjil P. Saikia
Department of Mathematical Sciences, Tezpur University
Napaam, Sonitpur, Assam, Pin-784028, India

Abstract

We give a new proof of Lucas’ Theorem in elementary number theory.

Keywords

  • Lucas’ Theorem

AMS Classification

  • 11A07
  • 11A41
  • 11A51
  • 11B50
  • 11B65
  • 11B75

References

  1. Lucas, E. Théorie des Fonctions Numériques Simplement Périodiques, Amer. J. Math., Vol. 1, 1878, No. 2, 184–196 (part 1); Vol. 1, 1878, No. 3, 197–240 (part 2); Vol. 1, 1878, No. 4, 289–321 (part 3).

Related papers

Cite this paper

APA

Laugier, A. & Saikia, M. (2012). A new proof of Lucas’ Theorem. Notes on Number Theory and Discrete Mathematics, 18(4), 1-6.

Chicago

Laugier, Alexandre, and Manjil P. Saikia. “A New Proof of Lucas’ Theorem.” Notes on Number Theory and Discrete Mathematics 18, no. 4 (2012): 1-6.

MLA

Laugier, Alexandre, and Manjil P. Saikia. “A New Proof of Lucas’ Theorem.” Notes on Number Theory and Discrete Mathematics 18.4 (2012): 1-6. Print.

Comments are closed.